Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I was suffering anxiety and minor depression last year .my doctor prescribed me to taking ciplar la 40 and risdone plus .which I am taking from last year. While I stop it to taking .then I feel those symptoms. What should I do. Is it safe to taking these medicine .long time.

1 Doctor Answered
Sir I was suffering anxiety and minor depression last yea...
Since you are already on medication I suggest you talk to your treating Psychiatrist and convey your current symptoms to them. It is possible that some changes in medication dosages will help improve the symptoms. As they are familiar with your history it is always better to have a discussion with them regarding this situation.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.